MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF WITH CLIC BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF WITH CLIC BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Plant investigation: the sample was returned to the manufacturer for physical evaluation.The sample was received in packaging different from the standard configuration.The sample was disinfected.During disinfection and preparation for analysis, a leak was found on the assembly from the arterial main line to the red alpha clip.Under microscopic examination it was observed that on the assembly from the main line tubing and the red alpha clip, there was a tiny separation from the wall of the tubing and the wall of the red alpha clip port.The tubing has solvent present.After further review, it was found that the tubing was not fully adhered to the port of the red alpha clip.The reported issue was confirmed.The manufacturer determined improper assembly during the manufacturing process as a probable cause for this issue.An investigation of the device history records (dhr) was conducted and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The product lots involved met all specifications for release.
 
Event or Problem Description
The facility administrator (fa) reported to fresenius that blood dripped out of the alfa clip of the blood pump of the 5008x bloodlines during a patient's hemodialysis (hd) treatment.Additional information was obtained during follow-up.The fa stated that only a drop of blood was noted.The patient¿s estimated blood loss (ebl) was not provided.No serious injury or required medical intervention resulted from the reported issue.The patient was reinfused and transferred to a different machine where treatment was completed with new supplies.The fa did not inspect the bloodlines nor was it reported to them that any defect or damage was noted to the product.The sample was reported to be available to be returned to the manufacturer for physical evaluation.

Brand Name
5008X HD/HDF WITH CLIC BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key23524570
Report Number0008030665-2025-02712
Device Sequence Number18648637
Product Code FJK
UDI-Device Identifier00840861102532
UDI-Public00840861102532
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3C
Device Lot Number25JR01801
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 5008X MACHINE; FRESENIUS CORAL DIALYZER
Patient SexUnknown